Authors: Todorčević, Stevo 
Title: Oscillations of Sets of Integers
Journal: Advances in Applied Mathematics
Volume: 20
Issue: 2
First page: 220
Last page: 252
Issue Date: 1-Feb-1998
Rank: M21
ISSN: 0196-8858
DOI: 10.1006/aama.1997.0572
Publisher: Elsevier

Show full item record

SCOPUSTM   
Citations

12
checked on Feb 3, 2023

Page view(s)

27
checked on Feb 3, 2023

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.